| Model Number |
DCB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the intraocular lens (iol) was defective.Account indicated that there was no patient contact with the product as issue was observed upon opening the packaging and the iol was not used.The iol was discarded.No further information was provided.
Additional Manufacturer Narrative
Not applicable, as there was no patient contact with the product.If implanted, give date: not applicable, as there was no patient contact with the product.If explanted, give date: not applicable, as there was no patient contact with the product.Initial reporter telephone number: (b)(6).The device was not returned for evaluation as it was discarded.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data this filing captures the following correction: section a2, a4 and a5: unknown, information was asked but it was not provided.Section b5 - describe event or problem: in the initial report provided for this complaint, it was inadvertently mentioned that there was no patient contact with the product.But the product was fully implanted and removed in the same procedure as there was a crack in the lens.Section d6a: if implanted, give date: not applicable, as lens was removed in the initial surgery.Section d6b: if explanted, give date: not applicable, as lens was removed in the initial surgery.Section h6: health effect - impact code: 4627 - device explantation all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.